# SDR SWAA2022011046357

- Difficulty date: November 21, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs847-1007 S2l-R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE AREAS OF CORROSION ON UPPER FUSELAGE SKIN UNDER DORSAL FIN; BS 847-1007; S-2L TO S-2R ; / [01] REMOVED CORROSION ON EXTERNAL FUSELAGE SKIN BS908-BS1000 BETWEEN STR3L-STR3R WL308 I.A.W SRM 51-10-02-0G-0;SRM 53-00-01-1A-1 PAR 4.A(2)(A) FIG.103/ALLOWABLE DAMAGE 1 DETAILS C;D [16] VERIFIED DAMAGED AREAS OF SKIN UNDER DORSAL FIN; BS 847-1007; REPAIRED ON EA 21-153-03562 AND EA 21-153-03562-WIP1
